# SDR 000215

- Difficulty date: October 27, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N291
- Make and model: Emb EMB-145
- Aircraft time: 3,235 hours, 2,431 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Nr 2 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THRUST REVERSER DISAGREE MESSAGE. ON EICAS WHEN ADVANCED POWER FOR TAKE OFF.  DEFERRED NR 2 THRUST REVERSER
